# SDR CA091028003

- Difficulty date: October 10, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 3,098 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Loose
- Location: Mlg Ww Fire Loop
- Part time: 5,589 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LH AND RH MAIN GEARBAY FIRE DETECTION LOOP SUPPORT STRUCTURE ADRIFT FROM AIRFRAME  ALL FOUR BONDED SUPPORT STRUCTURE BRACKETS HAVE DISBONDED FROM THE AIRFRAME. THE REMAINING 3 MECHANICALLY FASTENED BRACKETS AFIX THE ENTIRE FIRE DETECTION LOOP SUPPORT ASSY TO THE AIRFRAME. THIS CONDITION ALLOWS CONSIDERABLE MOVEMENT OF THE FIRE DETECTION LOOP/SUPPORT ASSY. POSSIBILITY FOR DAMAGE DUE TO FATIGUE.  STRUCTURE DEPT TECHS APPLIED ADHESIVE TO REBOND SUPPORT ASSY TO AIRFRAME. (TC 20091028003)
